# SDR DALA2014082904891

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 35,784 hours, 24,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG ACTUATOR BUSHING BORE CORRODED.  ACCOMPLISHED PRI 528692-14AD, REV ORIGINAL FINAL ERA 528692-14AD, REV ORIGINAL.
